MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 26265
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent size incorrect for the lesion occurred.A 8x80x75/ 6f wallstent was advanced to treat the lesion located in the bile duct.However, when the physician released the stent, it was found that the length of the stent was incorrect for the lesion details.The device was removed with a snare and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was received fully constrained and the stent in the correct position on the device.The stent was deployed successfully without any resistance or issues experienced.No issues were noted with the stent cups or stent holder.No damage or issues were identified with the deployed stent.The inner and outer diameter of the stent was measured and the length was within specification.A visual and tactile examination found no kinks or damage to the shaft of the device.A visual and tactile examination identified no issues with the tip of the device.No issues were identified during the product analysis.
 
Event or Problem Description
It was reported that stent size incorrect for the lesion occurred.A 8x80x75/6f wallstent was advanced to treat the lesion located in the bile duct.However, when the physician released the stent, it was found that the length of the stent was incorrect for the lesion details.The device was removed with a snare and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.It was further reported that the stent was too long for the lesion details.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8544594
Report Number2134265-2019-04244
Device Sequence Number1744108
Product Code FGE
UDI-Device Identifier08714729406419
UDI-Public08714729406419
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K992510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2019
Device Model Number26265
Device Catalogue Number26265
Device Lot Number0020603923
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer05/23/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight60